Differential and Integral Equations

Local Hessian estimates for some conformally invariant fully nonlinear equations with boundary conditions

Qinian Jin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 20, Number 2 (2007), 121-132.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039510

Mathematical Reviews number (MathSciNet)
MR2294462

Zentralblatt MATH identifier
1212.35121

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 35J60: Nonlinear elliptic equations

Citation

Jin, Qinian. Local Hessian estimates for some conformally invariant fully nonlinear equations with boundary conditions. Differential Integral Equations 20 (2007), no. 2, 121--132. https://projecteuclid.org/euclid.die/1356039510.


Export citation